English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The categorified Grothendieck-Riemann-Roch theorem

MPS-Authors
/persons/resource/persons236209

Sibilla,  Nicolò
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

1804.00879.pdf
(Preprint), 801KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hoyois, M., Safronov, P., Scherotzke, S., & Sibilla, N. (2021). The categorified Grothendieck-Riemann-Roch theorem. Compositio Mathematica, 157(1), 154-214. doi:10.1112/S0010437X20007642.


Cite as: http://hdl.handle.net/21.11116/0000-0008-66AA-6
Abstract
In this paper we prove a categorification of the Grothendieck-Riemann-Roch theorem. Our result implies in particular a Grothendieck-Riemann-Roch theorem for To\"en and Vezzosi's secondary Chern character. As a main application, we establish a comparison between the To\"en-Vezzosi Chern character and the classical Chern character, and show that the categorified Chern character recovers the classical de Rham realization.